# SDR NACA2017022700019

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 76,881 hours, 60,175 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RIGHT AFT SUPPORT FITTING FOR MAIN LANDING GEAR AT RSS 224.    REPLACED THE SUPPORT FITTING IAW SERVICE BULLETIN 737-57-1216, REV 2, & SR 4-3648350626, AND 8100-9.
